# SDR 96ZZZX2954

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8426A
- Make and model: Beech A35
- Aircraft serial: D1863
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 35410158
- Condition: Corroded
- Location: Aft Carry Thru
- Part time: 4,505 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, MECHANIC BEGAN TO REPAIR FLOORBOARD UNDER FUSELAGE AUXILIARY FUEL TANK.  UPON REMOVAL OF AUXILIARY FUEL TANK AND FLOORBOARD, DISCOVERED THE REAR CARRY-THROUGH SPAR WAS CORRODED BEYOND REPAIR.  MECHANIC NOTES THAT ACCESS TO THIS AREA FOR ROUTINE INSPECTION IS NOT ACCESSIBLE.  MECHANIC SUGGESTS INSTALLATION OF INSPECTION PANELS IN THIS AREA TO ALLOW VISUAL INSPECTION CAPABILITIES OF REAR CARRY-THROUGH SPAR AFT FACE.
